IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Limited-dependent rational expectations models with stochastic thresholds

  • Hashem Pesaran, M.
  • Ruge-Murcia, Francisco J.

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V84-3VW1TNG-2/2/65c412a959342a772425a35edce64da6
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Economics Letters.

Volume (Year): 51 (1996)
Issue (Month): 3 (June)
Pages: 267-276

as
in new window

Handle: RePEc:eee:ecolet:v:51:y:1996:i:3:p:267-276
Contact details of provider: Web page: http://www.elsevier.com/locate/ecolet

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. M. Hashem Pesaran & Francisco J. Ruge-Murcia, 1996. "Limited-dependent rational expectations models with jumps," Discussion Paper / Institute for Empirical Macroeconomics 111, Federal Reserve Bank of Minneapolis.
  2. repec:cup:cbooks:9780521326162 is not listed on IDEAS
  3. Lee, L.F., 1993. "Rational Expectations in Limited Dependent Variable Models," Papers 93-20, Michigan - Center for Research on Economic & Social Theory.
  4. Hashem Pesaran, M. & Ruge-Murcia, Francisco J., 1996. "Limited-dependent rational expectations models with stochastic thresholds," Economics Letters, Elsevier, vol. 51(3), pages 267-276, June.
  5. M. Hashem Pesaran & Hossein Samiei, 1991. "Estimating Limited-Dependent Rational Expectations Models: With an Application to Exchange Rate Determination in a Target Zone," UCLA Economics Working Papers 612, UCLA Department of Economics.
  6. Donald, Stephen G. & Maddala, G. S., 1992. "A note on the estimation of limited dependent variable models under rational expectations," Economics Letters, Elsevier, vol. 38(1), pages 17-23, January.
  7. Maddala, G.S., 1986. "Disequilibrium, self-selection, and switching models," Handbook of Econometrics, in: Z. Griliches† & M. D. Intriligator (ed.), Handbook of Econometrics, edition 1, volume 3, chapter 28, pages 1633-1688 Elsevier.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:51:y:1996:i:3:p:267-276. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.